Discussions that mention celebrex

Drug Interactions / Side Effects board


vioxx, or any cox-2 drug (bextra, celebrex) as well as other NASIDs (tylenol, naproxen, etc) can cause severe stomach problems yes like blood, heartburn, etc.. You should read up about it!!
Quote from Scooter534:
Hello! New here....with a question....I have been taking Vioxx for about a month now. Since last Friday morning, I have had the most severe stomach pains. Gets worse if I eat or walk around a lot...I did pass a lil bit of blood Friday. Called the doc, she said to quit taking Vioxx immediately. If it got worse, go to hospital. Has anyone else ever had this and if so how long did it last? I can't take much more!

Thanks for your help



I took vioxx tow yrs ago because the drs thought i had arthiritis. It did cause so bleeding in my bowel. I stopped taking it. the dr gave me celebrex and it caused me to have blood in my stomach. I went to hospital and they operated and gave me protonix and antibotics. It turned out i didn't need vioxx or celebrex, my pain was side effects of liptor and toprol xl.